# SDR SWAA2022021701056

- Difficulty date: August 20, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 64,037 hours, 37,654 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 284A68135
- Condition: Damaged
- Location: E & E Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E-BAY FLOOR PANEL # 284A6813-5 HAS A DAMAGED INSERT ON OUTBOARD EDGE OF PANEL (MARKED) / E-BAY PANEL P/N 284A6813-5; REMOVED DAMAGED INSERT; REPAIRED THE PANEL AND INSTALLED NEW INSERT PER SRM 53-10-54 REPAIR 1 AND SRM 53-00-50 REPAIR 4. 57543U 23AUG.18
